Please use this identifier to cite or link to this item:
Title: Partial Molal Volumes & Ionic Partial Molal Volumes of Some Electrolytes in Aqueous Solution
Authors: Shanmuganathan, SP.
Vivekanandan, S.
Mohan, K. Ram
Issue Date: Sep-1978
Publisher: NISCAIR-CSIR, India
Page(s): 736-738
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.16A(09) [September 1978]

Files in This Item:
File Description SizeFormat 
IJCA 16A(9) 736-738.pdf2.21 MBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.